• Register
Welcome to Answer To All Candida Questions, where you can ask candida yeast infections questions and receive answers from other members of the community.
Probacto Probiotics: Leading candida probiotics in the market. Get rid of your candida once and for all.

Thrush before my period, turning to be constant

484 views
I am wondering if you can help? I have suffered with re-current thrush for over 1 year now. I have made countless trips to my doctors. I found that I was getting bouts of thrush a week or so before my period, part way through my period symptoms dimished. However since about September, I have had constant thrush that at times is worse so I'm unable to sit for prolonged periods as it's far too uncomfortable. Other times it is manageable.
 
Other candida symptoms that I have are lethargy, pains in my groin area, lower back ache's along with stomach aches. Since the past year, I've been suffering with anxiety and seeing a therapist once a month. I am in a much better place with the anxiety but do have stress issues in relation to work.
 
I like to keep fit and go to the gym at least twice a week, along with walking an hour per day. I would like to return to yoga, but having thrush makes it difficult as I'm afraid to sweat, and the smell is terrible.
 
I was seeing a shiatsu practitioner, but she's currently ill. She told me that if I got rid of the thrush, my anxiety as well as lethargy should reduce. She informed me that she thinks I developed thrush due to the anxiety and panic attacks that I was experiencing as a result of work pressures!
 
I have had no panic attacks for well over 6 months. I can honestly say I really do not feel like myself at all, and at times feel as though I am on another planet and where did the happy, healthy (I have never had any health problems up until this) person I used to be go. I am 36  yrs old, 5 ft 5 and weigh 130 pounds.
 
I have had many visits to my doctors and have been informed to use canesten cream before my period, been provided with a leaflet and told to get on with it, to being prescribed 16 Fluconazole tablets which produced adverse side effects. I have had swabs to rule out any STD's, I tried a different doctor who was more sympathetic and was not happy with my recent visits, he referred me to the hospital to see a specialist, which was a waste of time! She informed me that it is something I am going to have to put up with and prescribed me piriton to help with the itching. Needless to say I did not waste my money on this prescription!
 
I would really like and need some advice on what to do now. If I had a program to follow and was aware of what supplements to take, I would follow it exactly as I am at wits end with this.
 
Thanks for taking the time to read this, I hope somebody can help.
asked Mar 15, 2014 in General Candida Questions by Lois

1 Answer

0 votes
When I was younger I used to suffer from hormonal yeast infections. There are certain things that I did, and no matter what drugs you take it won't solve the problem. You have to make drastic changes in your entire diet as well as lifestyle.
 
The first thing is you might be too low on estrogen as it's hormonal. You should take probiotic supplements, and not just a little, but a LOT. Make sure to take good ones too, most aren't even worth talking about.
 
You might be eating too much sugar. When you're on your period or before it sometimes you crave certain foods which are without a doubt harmful to you. You could be addicted to carbs or sugars, or maybe you're just eating a ton of fruits which can cause sugar spikes. Sugar feeds the yeast. Make sure you stop drinking coffee as well.
 
Make sure not to use pantyliners, and only wear very breathable panties (either cotton or bamboo), as well as making sure you are avoiding all scented materials. Make sure if you are sexually active you are not using spermicides, lubricants or you should also be aware of latex. If you're a little allergic to them, you never know how your body will react especially if your hormones are out of sync.
 
If this doesn't work, then you might have to do some more drastic changes.
answered Mar 17, 2014 by anonymous
...